Optimising stability bounds of finite-precision controller structures for sampled-data systems in the o - operator domain

Chen, S., Wu, J., Istepanian, R. H., Chu, J and Whidborne, J. F (1999) Optimising stability bounds of finite-precision controller structures for sampled-data systems in the o - operator domain. IEE Proceedings - Control Theory and Applications, 146(6), pp. 517-526. ISSN (print) 1350-2379

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Mobile Information and Network Technology (MINT) Research Centre
Depositing User: Automatic Import Agent
Date Deposited: 26 Jan 2010 13:00
Last Modified: 26 Jan 2010 13:00
URI: http://eprints.kingston.ac.uk/id/eprint/11603

Actions (Repository Editors)

Item Control Page Item Control Page